# SDR DALA2023103108946

- Difficulty date: October 31, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 11,125 hours, 1,345 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 EMERGENCY LIGHT AT 600 AND 601. CORRECTIVE ACTION: PERFORMED AN EPSU TEST IAW A330 AMM 33-51. NO FAULTS NOTED. (0042664)
